MathSciNet Relay Station
MathSciNet bibliographic data
MR295099 (45 #4167) 46J99 (47G05)
Busby, Robert C.; Schochetman, Irwin; Smith, Harvey A. Integral operators and the compactness of induced representations. Trans. Amer. Math. Soc. 164 (1972), 461–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement